# SDR ASOA2014051400001

- Difficulty date: May 14, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 33,150 hours, 32,476 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009610
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A-CHECK INSPECTION, THE RT AILERON PCA ATTACH FITTING WAS FOUND TO HAVE SEVERAL TOOL MARKS. MAINTENANCE PERFORMED A MAJOR REPAIR BY REMOVING AND REPLACING THAT AFFECTED FITTING, OPERATIONALLY TESTING WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
